Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: I feel numb and detached on Zyprexa and Geodon Chocoholic

Posted by SLS on October 3, 2001, at 23:48:23

In reply to Re: I feel numb and detached on Zyprexa and Geodon, posted by Chocoholic on October 2, 2001, at 22:17:34


> I have been taking Geodon since March. It took me quite awhile to get acclimated--initially I was sedated and agitated simultaneously. But it did actually give me one of the best antidepressant responses I'd had in years. When I lowered the dose, the side effects abated, so you might try that.


Dear Chocoholic,

Thanks for responding. That sounds encouraging. How much are you taking? What other drugs are you taking? Are you bipolar?

Thanks much.


- Scott

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:SLS thread:80002
URL: http://www.dr-bob.org/babble/20010927/msgs/80225.html